# SDR DALA2021121507733

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON INTERCOSTAL ANGLE FROM STA 1200 TO 1220 AND BETWEEN STR 28 AND 27 LH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00238 INTERCOSTAL ANGLE FROM STA 1200 TO 1220 AND BETWEEN STR 28 AND 27 LH AT AFT CARGO COMPARTMENT WAS REPAIRED. PER. B757-200 SRM. (2048081)
